# SDR 05FDEA01255

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 736
- Aircraft time: 16,530 hours, 8,456 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shroud
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 SHROUD/PAN, UNDER THE ENGINE BLEED AIR DUCT, IS CRACKED.  VIEWED THRU ACCESS PANEL 413EL.  REMOVED CRACKED SHROUD, FAB NEW SHROUD ON TR T5/517007 301-25 .025SS BATCH 0000887337, INSTALLED SHROUD IAW SRM 51-4-21.
